Lunesta Withdrawl

Were you looking for information about Lunesta Withdrawal? Lunesta withdrawl is a common misspelling of Lunesta withdrawal.
 
If you suddenly stop taking Lunesta® (eszopiclone), you may experience withdrawal symptoms. Some of the drug's possible withdrawal symptoms can include abnormal dreams, sweating, and unpleasant feelings or anxiety.
 
Lunesta withdrawal symptoms tend to be worse the first couple of nights after the medication is stopped. In most cases, if withdrawal symptoms do occur, they are usually minor and improve with time, without the need for any treatment.
 
(Click Lunesta Withdrawal for the full eMedTV article. This article takes a detailed look at possible withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent these symptoms. You can also click any of the links in the box to the right for specific information.)
 
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.